Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Chest X-ray done. Apex hazy, nodular shadows both lungs. Taking medication, still having cough. Possible problem?

Hi, chest X-RAY of my mother say both apex are hazy,nodular shadows both lungs,all angles are clear.She has been taking deriphylline tablets thrice a day since last 20 days and doxofylline tablet 1/2 tablet 3 times a day for 10 days along with ofloxacin tablet which were continued for 10 days..She is still having cough.what is the problem with her?
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  7598
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response

Hazy apex is common in patients with tuberculosis or klebsiella pneumonia

Ofloxacin is not a good drug to treat lung infection , i would recommend levofloxacin 750 once a day , theophyllines will helps if your mother is a smoker, if she is a non-smoker montelukast , ventoline neubilization is a good alternate with antihistamines+steam

Get TB test as well

Dry cough is a good sign as if shows resolution of pneumonia , and is the last symptom to go away.

Hope this helps
Answered: Thu, 29 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor